# SDR SIMA2020040326001

- Difficulty date: March 26, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ASSIST TORSION BAR MOUNT BRACKET IS CRACKED AT FR 60 RH.  -C/A-REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
